# SDR AUS20010476

- Difficulty date: May 11, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 7110 · Engine Cowling System
- Part: Panel
- Part number: 13043
- Condition: Separated
- Location: Engine Cowling
- Part time: 48,684 cycles
- Component: Engine Cowling, Rroyce, RB211524G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 3 ENGINE OGV INFILL PANELS MISSING BETWEEN 4 O'CLOCK AND 6O'CLOCK POSITIONS. DAMAGE TO LH COMPRESSOR CORE PANEL, IP COMPRESSOR BLEED VALVE CONTROL UNIT AIR SENSE PROBE, THRUST REVERSER CORONA AND NO5 AND NO6 THRUST REVERSER BLISTER FAIRINGS.
